# SDR CALA2022123003530

- Difficulty date: December 29, 2022
- Submitted: December 30, 2022
- Operation: Air carrier
- Aircraft: N893UA
- Make and model: Airbus A319-132
- Aircraft serial: 2948
- Aircraft time: 44,037 hours, 23,096 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR68 LH, DOOR STOP FITTING NR 1 BOTTOM INBOARD HOLE HAS 2 REJECTABLE CRACK INDICATIONS.
